Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Utovlan Norethisterone tablets

I have been prescribed Utovlan Norethisterone tablets to delay a period while I am travelling. I started taking it yesterday as I was advised to begin the tablets 2-3 days before travel but have realised that there are not enough tablets to last the whole trip. I leave tomorrow, and as it it a Saturday I am unable to get any more tablets. My main question is if I began taking them yesterday and stop for a few days so I will have enough tablets to last the holiday will a bleed be induced after just 1 day s worth of tablets being taken?
Asked On : Tue, 15 May 2012
Answers:  2 Views:  2727
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM

progestogen hormone in tablet form, which is taken three times a day for three days before your period is due and then for duration of your holiday to delay the period.

At the end of this time, the tablets are stopped and your period starts as normal. It is available on prescription from your GP.

You should take the tab 2-3 days before your period not before travelling. As soon as you stop it you will have periods within 2 to 3 days after stopping. So if you want to delay it you should carry that many pills.

Hope i have provided the information you needed.

Have nice journey.

Answered: Tue, 15 May 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
yes you have to take the tab 3 times a day before travel . and continue till 2 to 3 day before the desired date of period.when you stop the medication periods will start 2 to 3 day after it
the drug contains progesterone hormone
so carry some more tabs.
take care. wish you a good health

Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor